# SDR SWAA2022022266201

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 727 TO STA 767; RBL 22; WL 156. / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL 22 WL 156 BETWEEN BS727 TO BS767 THE LOWEST REMAINING THICKNESS 0.033' ON BLENDED AREA L=3.5'X W=1.2'XD=0.007 ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2.  INSTALLED NEW FLOOR TO SIDEWALL SUPPORT FROM BS727 TO BS767 RBL22 WL156 MAT.ITEM BAC1496-377#7075T62 LOT 1477731-1 IAW. SRM 51-40-02-0G-0 DWG 146A7502;[12] VERIFIED THE INSTALLATION OF THE RBL25 FLOOR TO SIDEWALL SUPPORT FROM BS727-767 PER SRM 51-40-02-0G-0 AND DWG 146A7502.
